Bulletin of the American Mathematical Society

Decomposing the Brownian path

David Williams

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 871-873.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532112

Mathematical Reviews number (MathSciNet)
MR0258130

Zentralblatt MATH identifier
0233.60066

Subjects
Primary: 6060 6062

Citation

Williams, David. Decomposing the Brownian path. Bull. Amer. Math. Soc. 76 (1970), no. 4, 871--873. https://projecteuclid.org/euclid.bams/1183532112


Export citation

References

  • 1. P. Billingsley, Convergence of probability measures, Wiley, New York, 1968. MR 38 #1718.
  • 2. Z. Ciesielski and S. J. Taylor, First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path, Trans. Amer. Math. Soc. 103 (1962), 434-450. MR 26 #816.
  • 3. K. Itô and H. P. McKean, Jr., Diffusion processes and their sample paths, Die Grundlehren der math. Wissenschaften, Band 125, Academic Press, New York and Springer-Verlag, Berlin, 1965. MR 33 #8031.
  • 4. D. Ray, Sojourn times of diffusion process, Illinois J. Math. 7 (1963), 615-630. MR 27 #6306.
  • 5. D. Williams, Markov properties of Brownian local time, Bull. Amer. Math. Soc. 75 (1969), 1035-1036.